side effects?

Discussion in 'Cambridge Diet 100% Posts!' started by jules78, 7 March 2009 Social URL.

  1. jules78

    jules78 Member

    Posts:
    48
    Likes Received:
    3
    Start Weight:
    14st0lb
    Current Weight:
    12st0lb
    Goal Weight:
    10st7lb
    Lost(%):
    2st0lb(14.29%)
    Diet:
    cambridge ss
    Been on ss for over week now,and i`m a bit worried about some side effects of the diet.My tongue is constantly furry and a horrible yellow colour!I give it a good brush when i clean my teeth but it returns within the hour.Also i`m losing more hair than usual and my eyelashes seem brittle.I keep getting a pain in my side as well,at first i thought it was because i was dehydrated but no amount of water helps.Has anyone else experienced any of these things?
     
  2. Avatar

    MiniMins.com Matched Content

  3. MsJMC

    MsJMC Strong women stay slim

    Posts:
    5,375
    Likes Received:
    161
    Start Weight:
    17st3lb
    Current Weight:
    17st3lb
    Lost(%):
    0st0lb(0%)
    Diet:
    VLCD
    Yes I have had pain in my side before when on CD , mine did go , the white is because of ketones , so your in fat burning mode .
     
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.
Loading...